# SDR HNAA2024032700226

- Difficulty date: March 3, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 26 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025726 RH SIDE SHEAR CLIP AT STRINGER 15R FRAME 26 IS CRACKED.  RAR RH SIDE SHEAR CLIP AT STRINGER 15R FRAME 26 IAW EMB 145 SRM 51-40-02.
